BI ALCOFAN 20 TAB

16.50 EGP

each tablet contains 150 mg ketoprofen as active ingredient .

If you purchase this product you will earn 1 Point worth of 0.01 EGP!

BI ALCOFAN 20 TAB for headache, dental and anti-inflammatory. as Bi-Acofan contains the active ingredient ketoprofen 150 mg. which acts as a non-steroidal anti-inflammatory. as it blocks pain receptors, by inhibiting the formation of prostaglandins. which have a fundamental role in showing symptoms Pain, fever and inflammation. which is why the drug is used effectively in relieving pain and reducing fever.

Ingredients of BI ALCOFAN 20 TAB:

The medicine contains ketoprofen, which is one of the anti-inflammatory components, which greatly contributes to reducing the feeling of pain and inflammation that can affect the body.

 

Indications of the Bi-Acofan:

  • The medicine is used to relieve pain, and it works as an anti-inflammatory, and it is taken as a fever reducer.
  • Treatment of hemolytic joint disease, rheumatoid arthritis,
  • It is also used in the treatment of muscle and joint disorder.
  • It is used to relieve the pain of headache, primary dysmenorrhea, and dental pain.

for headache:

The drug contributes to reducing headache pain and may be prescribed in migraine cases.

for Dental:

It is considered among the effective drugs in eliminating several problems that may appear in the body, including gum infections and all the various dental problems that you may suffer from.

for menstruation:

It is possible to rely on the drug during the period of the menstrual cycle to get rid of cramps and problems that a woman suffers from.

for cold:

The drug is used to get rid of the symptoms that appear on the patient when exposed to cold, including fever, headache that occurs to cold patients and other cold symptoms.

 

dosage:

1- It is taken initially for inflammatory and rheumatic patients, a dose of 150 mg to 300 mg, divided into three periods a day, and the dose and periods are gradually reduced.

2- A dose of 25 mg to 50 mg is taken every 6 or 8 hours, and this is in the case of pain relief, and the dose should not exceed 300 mg.

3- The medicine is taken orally, and it is taken with a large amount of liquids, after eating.

 

Side effects:

1- The medicine may cause abdominal pain, nausea, and stomach ulcers that cause diarrhea and gastrointestinal bleeding, in addition to glossitis and mouth inflammation.

2- The drug may cause an asthma attack, bronchospasm, and pneumonia, in addition to elevated liver enzymes and hepatitis.

3- The medicine may cause a headache or dizziness, a feeling of depression and anxiety, as well as discomfort and nightmares.

4- Sometimes the drug occurs in kidney failure, nephrotic syndrome, or nephritis, in addition to the appearance of a rash, and hypersensitivity to the drug.

5- The medicine may cause blurring of vision, an effect on hearing, in addition to scarcity of platelets, a decrease in white blood cells, anemia, and hemolysis.

 

 

 

https://www.webmd.com/drugs/2/drug-5995-8186/ketoprofen-oral/ketoprofen-oral/details

https://www.gardeniapharmacy.com/category/medicine-2/

Form

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “BI ALCOFAN 20 TAB”

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
Open chat